Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with strep throat. Taking amoxicillin and zofran for vomiting. High fever, headaches. Is it normal?

My son is 18yrs old diagnosed w/ strep throat and prescribed Amoxicillian and Zofran for vomiting . He has been on both medications for 48 hours. He continues to carry a high fever...102.4, but it varies between 101.7 this being the lowest. In addition he continues to experience severe headaches . Do you feel that I need to be concerned or is this normal?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Penicillin is not as effective for strep anymore and that is why I never use it anymore with that infection. I suggest you call his doctor to request a different antibiotic such as a cephalosporin (Keflex, Omnicef, etc)
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor